# SDR UIEA2020012200114

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,422 hours, 10,911 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED WAS CYCLING ON AND OFF ON APPROACH.    PERFORMED FIM TASK 36-20 FT 803. NO FAULTS FOUND. ACFT OK FOR SERVICE.
